# SDR CALA9601431

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO DENTS ON LOWER SURFACE OF RT OUTBOARD FLAP AFT SEGMENT.  THE DENTED AREAS WERE CUT OUT.  FILLERS AND CORE WERE FABRICATED AND A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.
